MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. OXF PKR CMTLESS SAW BLADES 3PK; Blade, Saw, General & Plastic Surgery, Surgical

ZIMMER SURGICAL, INC. OXF PKR CMTLESS SAW BLADES 3PK; Blade, Saw, General & Plastic Surgery, Surgical
Catalog Number 113769
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under cmp-(b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Event or Problem Description
It was reported that during surgery, the unit has a sterilization of seal issue that needs to be reviewed.There was no patient impact or delay.Due diligence is complete and there is no additional information available.

Brand Name
OXF PKR CMTLESS SAW BLADES 3PK
Common Device Name
Blade, Saw, General & Plastic Surgery, Surgical
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24606739
Report Number0001526350-2026-00284
Device Sequence Number10372552
Product Code GFA
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number113769
Device Lot Number467412
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANAT BRG RT SM SIZE3PMA.LOT: 67221166.; SYN OX CL 3 PK ST HUB.LOT: 492354.; TWIN PEG CMNTLSFMRLSM.LOT: 67236414.; UNI CMNTLS TIBSZSIZEA.LOT: 67107734.
Patient SexUnknown